I recently bought some Zipfizz to use as a dietary supplement. It as 25000 mcg of Vitamin B12 plus about 16 other vitamins and minerals. When I first started taking it, I loved it for the extra energy and alertness. But quickly started having trouble sleeping through the night. Felt like I had super high levels of caffeine. This does list caffeine from guarana seed extract, Green Tea Leaf extract, Grape Seed extract, L-Taurine and Alpha-Lipoic. Also started feeling "hyper" and had a mid-afternoon headache. I stopped taking the Zipfizz but would love to get a little of that boost back. Should I take smaller amounts or just give it up? What about that massive does of B12? Can you overdose on B12?
You cannot overdose on vitamin B12. this is because it is a water soluble vitamin as are all the B's and C. Any of it that you do not use just passes through you and is excreted via your urinary system.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.